# SDR SIMA20160627007

- Difficulty date: June 27, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N519AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10131
- Aircraft time: 31,229 hours, 22,487 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY LIGHT STRIP JUST AFT OF EMERGENCY EXIT HAS SEVERAL STRESS CRACKS, AND CRACKED COMPLETELY IN THE MIDDLE.  REMOVED AND REPLACED THE EMERGENCY LIGHT STRIP IAW AMM-33-51-01.
